# SDR USAA040905

- Difficulty date: November 4, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Part number: 1132329
- Condition: Cracked
- Location: Thrust Beam
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - ANGLE, 6 INCH LONG CRACK, HORIZ STAB CTR SECTION THRUST BEAM ATTACH ANGLE LT SIDE.  REMOVED AND REPLACED ANGLE, REPLACED IAW TYP REP SRM 51-00-30.  REMOVED AND REPLACED IAW TYP REP SRM 51-00-30.
